MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).During this initial procedure, there was a type 1a endoleak.The physician elected to implant a non endologix (palmaz) stent.The endoleak improved but it did not completely resolve.The patient is currently being monitored and the endoleak will be re-evaluated at the 30 day follow up visit.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).During this initial procedure, there was a type 1a endoleak.The physician elected to implant a non endologix (palmaz) stent.The endoleak improved but it did not completely resolve.The patient is currently being monitored and the endoleak will be re-evaluated at the 30 day follow up visit.Subsequent to the initial report, additional information was provided stating that the type ia endoleak has resolved on its own and reintervention was not required.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted in the patient.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem - updated.G4: date received by manufacturer - updated.Note: as the type 1a endoleak had self-resolved at the 30 day follow up with no further intervention, a complaint is not warranted since there is no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the device.This is no longer a reportable event.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12305342
Report Number3008011247-2021-00088
Device Sequence Number3181605
Product Code MIH
UDI-Device IdentifierM701TVAB2980N1
UDI-Public+M701TVAB2980N1/$$3230715FS071420037
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2023
Device Model NumberTV-AB2980-N
Device Catalogue NumberTV-AB2980-N
Device Lot NumberFS071420-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS051420-11; OVATION IX ILIAC LIMB, LOT # FS060221-02; OVATION PRIME FILL POLYMER, LOT # FF040320-01; OVATION IX ILIAC LIMB, LOT # FS051420-11; OVATION IX ILIAC LIMB, LOT # FS060221-02; OVATION PRIME FILL POLYMER, LOT # FF040320-01
Outcome Attributed to Adverse Event Other;
Patient Age81 YR